# SDR FDEA200903020784

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: A53980071204
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES AT FRAME C 74-75, STRINGER P 26 LT.  REPAIR PERFORMED BY REAM UP THE HOLES, NDT FOR CRACKS AND INSTALLING BUSHINGS IAW RAS/EFW/9000143/2008 ISS A, APPROVED BY EA 6-5310-120170.
